# SDR CALA2025073007082

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 71,058 hours, 21,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5537
- Condition: Faulted
- Location: Zone 800 Slide
- Part time: 11,724 hours, 3,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE OFF-WING ESCAPE SLIDE PROCEDURE - REMOVED THE RIGHT INFLATION BOTTLE OF RIGHT OFF WING SLIDE SYSTEM DUE TO OPERATIONAL TEST REF AMM TASK 25-65-02-004-002. REPLACED RIGHT BOTTLE , ESCAPE SLIDE, WING REF AMM 25-65-02-404-009.  COMPLIED WITH RII REQUIREMENTS FOR RIGHT ESCAPE SLIDE INFLATION BOTTLE INSTALL.
